MathSciNet Relay Station
MathSciNet bibliographic data
MR2018734 68Q30 (28A80)
Lutz, Jack H. The dimensions of individual strings and sequences. Inform. and Comput. 187 (2003), no. 1, 49–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement